# SDR DHL2001803565

- Difficulty date: July 2, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - RT I/B FLAP JOINT INNER RIB SHOWS 4 EA CRACKS 1 INCH AT XW 129.000. PERFORMED STOP HOLE, FABRICATED REINFORCING ANGLE, AND INSTALLED REINFORCING ANGLE IAW SRM 57-2-0 FIG 2.
